CaN CTA Fall 2015 All-Hands Collaboration Meeting

Date: November 18–19, 2015
Location:

UC San Diego

San Diego Supercomputer Center

10100 Hopkins Drive
La Jolla, California 92093

Agenda

Agenda

All presentation will be held in the main lecture hall unless otherwise noted. Posters will be distributed throughout the common areas of SCCN.

Agenda is subject to change.

Updated 2015-11-11.

Day 1 – November 18, 2015

08:00

Arrival

08:15

Welcome

08:30

CTA Status:  Overview, News and Meeting Objectives

09:00

Advanced Computational Approaches (ACA) science area project review
(15 min. per project):
09:00 LSIE EEG Focused Analysis (ACA-LSIE-EEG)
09:15 Adaptive Time-frequency Methods for Non-stationary Signals (ACA-NS)
09:30 Deep Learning (ACA-DL)
09:45 Transfer Learning for real-world imaging (ACA-TL)

10:00

Break – 15 mins.

10:15

ACA project review continued (15 min. per project):
10:15 ACA ECoG / EEG Data Collection (ACA-EDC)
10:30 ECoG / EEG Source-Resolved Data Analysis (ACA-ESRDA)
10:45 Understanding Uncertainty in State-based Estimation (ACA-UCM)
11:00 Structure-Function Integration in Neural Systems (S-FINS)
11:15 Real-Time Distributed Source Reconstruction, Connectivity Analysis, and Prediction (ACA-RSC)

11:30

Technology Transition Update

12:30

Lunch on your own

13:30

Brain Computer Interaction (BCI) science area project review
(parallel sessions, 15 min. per project):

13:30 Connectivity for Real-Time BCI (BCI-CRB)
13:45 Fuzzy Control Systems for Joint Human-Autonomy Image Analysis (BCI-FCS)
14:00 Multi-Aspect Calibration Tasking (BCI-MAC)
14:15 Online Fatigue/Lapse Detection for Adapting BCI Technologies (BCI-ABCI)

Real-World Neuroimaging (RWN) area project review
(parallel sessions, 15 min. per project):

13:30 Novel Approaches for Assessing Real-world Motion Artifact (RWN-NAARMA)
13:45 Dual Electrode Design for Artifact Removal (RWN-DEDAR)
14:00 Development of Benchmarks for Data Quality of RWN Required Technologies (RWN-DBQNS)
14:15 Interactions of Stress and Fatigue in the Classroom (RWN-SFC)
14:30 Comparison of Stress Responses under Laboratory, Ambulatory, and Real-World Environments (RWN-CSR-LAR)
14:45 Polymer electrode characterization (RWN-PEC)

15:00

Poster and demo session

CMC Meeting (Conference Room)

16:30

“Big Ideas” discussion and break-out session (Dr. Paul Sajda)

18:00

Adjourn

 

Day 2 – November 19, 2015

08:00

Future Direction for ARL Research:
Current and future directions of translation neuroscience at ARL

09:00

Taking neurophysiology from the lab to the real world to applications (Dr. Peter König)

10:00

Break – 15 mins.

10:15

Big-Data Repository Update with Q&A

11:15

Lessons Learned - IMAI

11:45

Lunch on your own

13:30

Syntrogi/Qusp Tools & Technology

14:30

Program Year 7 Project Development – ACA, BCI and RWN:
Q&A review of Call for Proposals

15:30

Poster and demo session
Break-out meetings
Collaboration and proposal development

18:00

Adjourn

Announcements

The 23rd EEGLAB Workshop

will be held in Mysuru (Mysore), Karnataka, India

January 16-20

Details

EEGLAB Toolbox

Version 12


FMRLAB Toolbox

Version 4


Press Release